• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 吴耀华
  • 教授
  • +86-551-63600320
  • wuyh@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • Asymptotic properties on high-dimensional multivariate regression M-estimation , Journal of Multivariate Analysis , 2021 , 183104730
  • Partitioned approach for high-dimensional confidence intervals with large split sizes , Statistica Sinica , 2021 , 31: 1935-1959
  • Tobit quantile regression of left-censored longitudinal data with informative observation times , Statistica Sinica , 2018 , 28: 527-548
  • Random weighting approximation for Tobit regression models withlongitudinal data , Computational Statistics and Data Analysis , 2014 , 79: 235-247
  • Nonadditivity in loglinear models using ?-divergences and M?Es under product-multinomial sampling , Journal of Statistical Planning and Inference , 2013 , 143(2): 356-367
  • Group variable selection and estimation in the tobit censored response model , Computational Statistics and Data Analysis , 2013 , 60: 80-89
  • Constructing Nonparametric Likelihood Confidence Regions with High Order Precisions , Statistica Sinica , 2011 , 21(4): 1767-1783
  • Minimum -divergence estimator and hierarchical testing in loglinear models under product-multinomial sampling , Journal of Statistical Planning and Inference , 2009 , 139: 3488-3500
  • Nonconcave penalized M-estimation for the least absolute relative errors model , Communications in Statistics- Theory and Methods , 2023 , 52(4): 1118-1135
  • A relative error-based estimation with an increasing number of parameters , Communications in Statistics- Theory and Methods , 2018 , 47: 196-209
  • Tobit regression model with parameters of increasing dimensions , Statistics and Probability Letters , 2017 , 120: 1-7
  • Asymptotic Properties of Generalized Linear Models with Working Covariance Matrix and Adaptive Designs , Communications in Statistics- Theory and Methods , 2012 , 41(19): 3544-3561
  • A Bartlett type correction for Wald test in Cox regression model , Statistics and Probability Letters , 2008 , 78: 2614-2622
  • Composite T-Process Regression Models , Communications in Mathematics and Statistics , 2023 , 11: 307-323
  • Penalized relative error estimation of functional multiplicative regression models with locally sparse properties , Journal of the Korean Statistical Society , 2022 , 51(3): 666-691
  • H-relative error estimation for multiplicative regression model with random effect , Computational Statistics , 2018 , 33: 623-638
  • Asymptotic properties of maximum quasi-likelihood estimators in generalized linear models with adaptive designs. , Statistics , 2012 , 46(6): 833-846
  • Weighted quantile regression for AR model with infinite variance errors , Journal of Nonparametric Statistics , 2012 , 24(3): 715-731
  • Detection of interaction effects in a nonparametric concurrent regression model , Entropy , 2023 , 251327
  • Consistent tuning parameter selection in high dimensional group-penalized regression , SCIENCE CHINA Mathematics , 2019 , 62(4): 751-770
  • Nonlinear Least Squares Estimation of Log-ACD Models , Acta Mathematicae Applicatae Sinica , 2018 , 34(3): 516-533
  • A relative error estimation approach for multiplicative single index model , Journal of Systems Science and Complexity--English Series , 2017 , 30: 1160-1172
  • Sequential estimate for generalized linear regression models with uncertain number of effective variables , Journal of Systems Science and Complexity--English Series , 2015 , 28: 424-438
  • Analysis of phi-divergence for loglinear models with constraints under product-multinomial sampling , Acta Mathematicae Applicatae Sinica , 2013 , 29(1): 93-104
  • Jackknifed Random Weighting for Cox Proportional Hazards Model , SCIENCE CHINA Mathematics , 2012 , 55(4): 775-786
  • Approximation By Randomly Weighting Method for Linear Hypothesis Testing in Censored Regression Model , SCIENCE CHINA Mathematics , 2009 , 52(3): 561-576
  • Inference of Change-Point In Single Index Models , SCIENCE CHINA Mathematics , 2008 , 51(10): 1855-1870
  • Asymptotic Normality of Maximum Quasi- Likelihood Estimators in Generalized Linear Models With Fixed Design , Journal of Systems Science and Complexity--English Series , 2008 , 21: 463-473
  • Change-Point Estimation for Censored Regression Model , SCIENCE CHINA Mathematics , 2007 , 50(1): 63-72
  • Smoothed Maximum Score Change-point Estimation in Binary Response Model , Acta Mathematicae Applicatae Sinica , 2006 , 22: 655-662
  • 共49条记录12...2跳到